MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X SOFTWARE V3.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X SOFTWARE V3.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SW-3.1
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a ventricular tachycardia procedure, display issues with the ensite x software resulted in cancellation of the procedure.When using the ensite x system in voxel mode and mapping was done using the advisor hd grid catheter, everything was normal.However, when arriving at the anterior apical part of the left ventricle, the catheter had disappeared.Everything else remained the same and the green light was on but, only in that particular spot did the catheter disappear.Switching to navx mode caused the catheter to reappear but, after cardioversion, when the mode was switched back to voxel, the distortion meter was frozen in red.The mode was switched off voxel and the catheter was reinserted into the patient which resolved the distortion meter issue, but the catheter disappeared.Changing the catheter did not resolve the issue.After trying to map for a while longer, the decision to end the procedure was made due to the issue persisting.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported event stated that "when arriving at the anterior apical part of the left ventricle, the catheter had disappeared" and ¿when the mode was switched back to voxel, the distortion meter was frozen in red.¿ the results of the investigation are inconclusive since the device was not returned for analysis.The case study was received for review; however, device logs were requested but were not provided.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ENSITE¿ X SOFTWARE V3.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23012347
Report Number2184149-2025-00150
Device Sequence Number9741479
Product Code DQK
UDI-Device Identifier05415067049704
UDI-Public05415067049704
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-3.1
Device Catalogue NumberENSITE-SW-3.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown